| Catalog Number |
SRM-210 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii, change shape/size/style" via the national breast implant registry (nbir).This record is for the left side.The device was explanted.